productid-->226
    Gaviscon Advance Aniseed Flavour

     

Gaviscon Advance Aniseed Flavour

0 reviews   0 reviews   |  Write a review
  • Price: £9.59
  • Availability:

    In Stock

  • Quantity/Size:Size: 500ml
  • Quantity:
     

Gaviscon Advance Aniseed Flavour is known to provide prompt, long lasting and definitely effective relief from acid indigestion and heartburn. It is said to be extremely helpful in relieving the symptoms associated with Reflux Esophagitis and Hiatus Hernia.

If you are on a diet with restricted sodium, potassium or calcium then you must avoid this product as every 10ml dose of this medicine is said to contain 2.0 mmol of Calcium, 2.0 mmol of Potassium, and 4.6 mmol of Sodium. This medicine may trigger allergic reactions as it contains Propyl Parahydroxybenzoates and Methyl. Take a double dose if you have missed one. Avoid this medication if symptoms persist even after a week. Avoid this product if you are hypersensitive to any of the product ingredients. Do not keep the medicine in a refrigerator and remember that the medicine expires within only 3 months after opening it.

Remember to shake it well before having it. Recommended dosage is 5ml to 10ml for adults and even children aged 12 years or above, post meals or at bedtime. Children below 12 years of age should not be given this medicine except under medical supervision. It is best to read all product packaging including labels before initiating therapy.

Every 10ml dose contains active ingredients such as Potassium Bicarbonate (200mg) and Sodium Alginate (1000mg). It also contains Carbomer, Calcium Carbonate, propyl (E216) Parahydroxybenzoates, Methyl (E218) and also, Sodium Hydroxide, Sodium Saccharin; Aniseed flavour got from Fennel and Purified Water. This is a Gluten-free product which is also known to be sugar-free.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload